# SDR CALA2011090600572

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 32,586 hours, 11,332 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH "T/E FLAP DISAGREE" EICAS MESSAGE AND LIGHT.  COMPLIED WITH CHECKLIST & LANDED W/ FLAPS 20.  T/S IAW FIM 72-51 TASK 808 BLOCKS 1-52.  FOUND NR 7 TRANSMISSION OVERLOAD INDICATOR TRIPPED AND MECHANISM (SCREW ROLLERS & TRACKS) IN NEED OF LUBE.  PERFORMED LUBE IAW FIM 27-51-808, OPS CHECK GOOD.  NOTE:  EMERGENCY DECLARED BY CREW & FIRE EQUIPMENT DISPATCHED.
